On graphs satisfying some conditions for cycles, II.

Ádám, András: On graphs satisfying some conditions for cycles, II. In: Acta cybernetica, (3) 2. pp. 69-78. (1977)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_003_fasc_002_069-078.pdf

Download (935kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1977
Volume: 3
Number: 2
ISSN: 0324-721X
Page Range: pp. 69-78
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 78. p.; Ismertetett mű: O grafah udovletvorâûŝih nekotorym usloviâm dlâ ciklov, II:
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12237

Actions (login required)

View Item View Item